# SDR 97ZZZX4357

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N26SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21117
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Doubler Cracked
- Location: Bs 380
- Part time: 68,390 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR IS NOT IN C/W SB 737-53-A 1177 AND THE INNER DOUBLER IS CRACKED AT STA 380, STR 19R.  REPAIRED PER DALFORD AVIATION XEA NR X2-53-182 REV 1 DATED 7-31-97.  APPROVAL DATA:  FAA 8110-3 DATED 8-18-97.
